# SDR FDEA202505120751

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 18,307 hours, 6,973 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT ABOUT 20K, JUST AFTER PASSING THRU  SOME CLOUDS, RECEIVED ALT DISAGREE ADVISORY EICAS.  CONSULTED QRH AND DETERMINED FO ALTIMETER WAS THE  ISSUE AT APPROX 300 HIGHER THAN CA. SWITCHED FO  FLIGHT INSTRUMENTS TO ALTN AIR DATA AND EICAS  MESSAGE EXTINGUISHED.  WITH TRANSPONDER IN R  POSITION ATC VERIFIED REPORTED ALT WAS 200 FEET OFF  (HIGH).   INSPECTED ALL PITOT STATIC-PROBE PER MM 34-11-01-6,  FOUND SMALL DEBRIS STUCK IN FRONT OF FORWARD STATIC  PORT ON FIRST OFFICER PITOT-STATIC PROBE. CLEANED  DEBRIS, NO OTHER DEFECT FOUND. PER FIM  34-26-00-810-803, INSPECTED BOTH AOA SENSORS,  STATIC PORTS, WATER IN STATIC SYSTEMS, ALSO  PERFORMED ADM'S TEST PER MM 34-26-03-4. ALL TEST  PASSED. A/C OK FOR SERVICE.
